# SDR SWAA118084

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 24,589 hours, 14,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LENS MISSING.  INSTALLED LENS IAW MM.
